Accessibility navigation


Equilibrium Kawasaki dynamics of continuous particle systems

Kondratiev, Y., Lytvynov, E. and Roeckner, M. (2007) Equilibrium Kawasaki dynamics of continuous particle systems. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 10 (2). pp. 185-209. ISSN 0219-0257

Full text not archived in this repository.

To link to this article DOI: 10.1142/S0219025707002695


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:909
Publisher:World Scientific Publishing Co. Pte. Ltd.

Centaur Editors: Update this record

Page navigation